MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD MAXZERO EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD MAXZERO EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number MZ9276
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd maxzero extension set was leaking the following information was received by the initial reporter with the following verbatim it was reported by the customer that maxzero trifuse with lipid filter and med line leaking at lipid filter.
 
Additional Manufacturer Narrative
Investigation summary: one used mz9276 tri-fuse filter extension set was received and tested by our quality team with the customer's complaint of leakage.The set was visually inspected and no abnormalities were found.The set was then primed and infused with saline solution and the leak at the male luer end of filter where tubing is inserted into filter during assembly.The tubing-filter junction was then analyzed under high power digital microscope and there appeared to be a lack of solvent (glue) applied.A light tension pull was then applied to the set and a separation was forced.The tubing was reexamined under microscope and the solvent was found to only be applied to half of the tubing radially.The complaint of leakage has been verified and the root cause is due to improper application of solvent by operator during the assembly of the tubing to filter junction.No additional actions have been taken due to the plant no longer producing this product.The production history was analyzed and there were no issues found during quality inspections that would lead to this issue.
 
Event or Problem Description
Sample.

Brand Name
BD MAXZERO EXTENSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23528805
Report Number9616066-2025-03440
Device Sequence Number13028070
Product Code FPA
UDI-Device Identifier10885403240843
UDI-Public(01)10885403240843(10)24109086
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
K140831
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberMZ9276
Device Lot Number24109086
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2025
Supplement Date Received by Manufacturer01/27/2026
Initial Report FDA Received Date11/11/2025
Supplement Report FDA Received Date01/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown